I know that loosing hair and thinning of hair and horriable hair quality is common when taking the types of meds we take. I used to have very thick nice hair, and now when I wake up in the morning it's all sticking up and thin and a horriable texture almost like a crackheads. Does anyone know or have suggestions on what to do or take to help my hair? I have tried Nixion(sp) it didn't really seem to help that well. I don't want rogain or propecia because you have to continue to take it I would like to find a natural way.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...